Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Uncommon side effects
Jul 19, 2002

Im a 35 yr old female diagnosed in 96 allready at 100 Tcells and 750,000 vl at the time of diagnosis. I've been on multiple drug combos and the allways included Epivir. For a couple of years now I've had unusual cervical bleeding . Today I saw my GYN and told her after sex I bled so much it was all over. It was not my cycle. When she started to examine me I imediately started bleeding again. She said it was coming from the tissue itself and she had no explanation for it. The I started to read on side effects on all my meds (Kaletra, Viread and Epivir), and one of the listed side effects for Epivir is unusual bleeding along with dizzines,irregular hearbeat...wich I also have along with chest pains and difficulty breathing.EKG is OK. My Dr. says maybe anxiety. Im really concerned specially cause nobody seems to have an explanation. Any info on possible side effecs?

Response from Dr. Henry

I haven't personally observed any abnormal cervical/uterine bleeding attributable to 3TC. I assume your gynecologist did a full pelvic examination with pap smear recently? Also, you might check your coagulation parameters (platelets, PT/PTT). A friable cervix with easy bleeding may be an indication for colpscopy to evaluate for dysplasia or infection not visible to the naked eye. KH



Previous
diabeties and hiv??
Next
HIV postive and exposure to sunlight

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement